Approximation of delayed chemical reaction networks

Lipták, György and Hangos, Katalin and Szederkényi, Gábor (2018) Approximation of delayed chemical reaction networks. REACTION KINETICS MECHANISMS AND CATALYSIS, 123 (2). pp. 403-419. ISSN 1878-5190 10.1007/s11144-017-1341-5

[img] Text
Restricted to Registered users only

Download (695kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 20 Jul 2018 06:52
Last Modified: 03 Jan 2019 12:42

Update Item Update Item